Alert archive / New York / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 5, NWS New York, NY

May 15, 2018Lower Connecticut River Valley Planning Region, Naugatuck Valley Planning Region, Southeastern Connecticut Planning Region, Connecticut; 4 counties in New York

NWS New York, NY issued this severe thunderstorm warning at May 15, 2018, 5:28 PM EDT for Lower Connecticut River Valley Planning Region, Naugatuck Valley Planning Region, Southeastern Connecticut Planning Region, Connecticut; 4 counties in New York. It was in force for 47 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 15, 2018, 5:28 PM EDT (21:28 UTC)
Expired
May 15, 2018, 6:15 PM EDT
In force
47 min
Issued by
NWS New York, NY
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Lower Connecticut River Valley Planning Region, CT, Naugatuck Valley Planning Region, CT, Southeastern Connecticut Planning Region, CT, Kings County, NY, Nassau County, NY, Queens County, NY, Suffolk County, NY

The radar

The Brookhaven radar (KOKX), 51 km from the middle of the area, began a volume at 21:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 15, 5:39 PM EDTTSTM WND DMGMoodus, CTNUMEROUS TREES DOWN
May 15, 5:45 PM EDTTSTM WND DMGFranklin, CTMULTIPLE TREES AND WIRES DOWN BETWEEN 545 AND 6PM ON BALTIC RD, OLD ROUTE 87 AND POWDER HILL LANE
May 15, 5:53 PM EDTMARINE TSTM WIND 50Jones Beach Cg, NY
May 15, 5:59 PM EDTMARINE TSTM WIND 43Westhampton Airport, NY
May 15, 6:02 PM EDTMARINE TSTM WIND 50Mecox Bay, NY
May 15, 6:08 PM EDTMARINE TSTM WIND 42Montauk Airport, NY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 15, 1:46 PM EDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 9.5 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2018-05-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2018-05-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 107 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
909 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
107 m²/s²
0-3 km storm-relative helicity
153 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

700 
WUUS51 KOKX 152128
SVROKX
CTC007-009-011-NYC047-059-081-103-152215-
/O.NEW.KOKX.SV.W.0005.180515T2128Z-180515T2215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service New York NY
528 PM EDT TUE MAY 15 2018

The National Weather Service in Upton NY has issued a

* Severe Thunderstorm Warning for...
  New London County in southern Connecticut...
  Southeastern New Haven County in southern Connecticut...
  Middlesex County in southern Connecticut...
  Queens County in southeastern New York...
  Suffolk County in southeastern New York...
  Kings County in southeastern New York...
  Nassau County in southeastern New York...

* Until 615 PM EDT.

* At 527 PM EDT, severe thunderstorms were located along a line
  extending from near Colchester to near Guilford to Port Jefferson
  to Sheepshead Bay, moving east at 60 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to trees and power lines.

* Severe thunderstorms will be near...
  Colchester and Middle Island around 535 PM EDT.
  Manorville and Wading River around 540 PM EDT.
  Jewett City and Freeport around 545 PM EDT.
  Massapequa and Mattituck around 550 PM EDT.
  Fishers Island and Shinnecock Hills around 555 PM EDT.
  Southampton and Bridgehampton around 600 PM EDT.
  East Hampton around 605 PM EDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Wind damage with these storms may occur before the rain and 
lightning begin. SEEK SHELTER IMMEDIATELY inside a sturdy structure 
and stay away from windows.

&&

LAT...LON 4142 7180 4141 7184 4134 7183 4133 7190
      4104 7187 4064 7311 4058 7355 4057 7402
      4061 7405 4098 7310 4099 7264 4117 7225
      4126 7233 4125 7274 4164 7250 4158 7247
      4160 7234 4171 7224 4166 7216 4164 7179
TIME...MOT...LOC 2127Z 275DEG 61KT 4160 7239 4126 7261 4093 7305 4061
7395

HAIL...<.75IN
WIND...60MPH
 
$$

Goodman
1 follow-up statement
469 
WWUS51 KOKX 152211
SVSOKX

Severe Weather Statement
National Weather Service New York NY
611 PM EDT TUE MAY 15 2018

CTC007-009-011-NYC047-059-081-103-152220-
/O.EXP.KOKX.SV.W.0005.000000T0000Z-180515T2215Z/
New London CT-New Haven CT-Middlesex CT-Queens NY-Suffolk NY-
Kings NY-Nassau NY-
611 PM EDT TUE MAY 15 2018

...THE SEVERE THUNDERSTORM WARNING FOR NEW LONDON...SOUTHEASTERN NEW
HAVEN...MIDDLESEX...QUEENS...SUFFOLK...KINGS AND NASSAU COUNTIES WILL
EXPIRE AT 615 PM EDT...
            
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However small hail 
and gusty winds are still possible with these thunderstorms across 
far eastern New London County in Connecticut, and across the south 
shore and east end of Long Island. 

LAT...LON 4142 7180 4141 7184 4134 7183 4133 7190
      4104 7187 4064 7311 4058 7355 4057 7402
      4061 7405 4098 7310 4099 7264 4117 7225
      4126 7233 4125 7274 4164 7250 4158 7247
      4160 7234 4171 7224 4166 7216 4164 7179
TIME...MOT...LOC 2210Z 275DEG 61KT 4153 7143 4119 7166 4087 7210 4055
7301

$$

Goodman

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 15, 3:22 PM EDT, 2 hours 6 minutes earlier.

Area forecast discussion, May 15, 3:22 PM EDT, 2 hours 6 minutes before
Area Forecast Discussion
National Weather Service New York NY
322 PM EDT Tue May 15 2018

.SYNOPSIS...
A cold front moves through the area this evening then stalls to
the south through Friday night as a series of lows develop along
the front. The front then returns northward on Saturday as a
warm front, followed by a cold frontal passage Sunday night.
Another front passes to the east Monday, with high pressure
building in behind.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
SEVERE THUNDERSTORMS LIKELY THIS AFTERNOON AND EVENING...

A severe thunderstorm watch remains in effect for all areas
through 11 pm. Damaging winds are the primary threat, though
large hail and isolated tornadoes remain possible.

SPC has placed most of the forecast area in a Slight to Moderate Risk
for severe thunderstorms today. Note that the moderate risk is
an upgrade from earlier convective outlooks. Although damaging
winds will be possible across the entire area, the greatest
probability for significant wind damage will be to the north and
west of NYC, across portions of northern NJ, the lower Hudson
Valley and northwest Connecticut.

A significant squall line has developed to the west of the area
along a remnant outflow boundary and ahead of a leading short
wave. Ample surface heating has occurred ahead of the line, and
most significantly, an EML, with steep mid-level lapse rates
near the climatological maximum for this time of year, has
advected into the area in strong west-northwest deep layer flow.
The combination has created an environment not often seen in the
Northeast, particularly this early in the convective season that
will act to maintain the squall line. Although the marine layer
may weaken it some as it moves east of the city, the
organization of the system may compensate and allow the
potential for damaging wind gusts all the way to the coast. As
such, the watch remains in effect for the entire area through 11
pm.

Additionally, there is still a chance for isolated supercells
ahead of the line. Anything discrete that can develop will be
capable of producing large hail, damaging winds, and an isolated
risk of a tornado. Cells to the north of our area in the Hudson
Valley have already exhibited supercellular behavior.

The severe threat should come to an end from NW to SE early this
evening as the best forcing exits to the east and with the loss
of solar heating. However, the front begins to stall out as it
goes S of Long Island, so showers could linger in the vicinity
into the overnight hours.

Lows tonight should be around 5-10 degrees above normal.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH 6 PM WEDNESDAY/...
The front is expected to stall to the south of Long Island on
Wednesday, with a series of short waves maintaining cloudy
conditions across the area, and a chance of rain that will
primarily linger across portions of NJ, NYC into Long Island. No
severe weather is expected. Due to the cloud cover and onshore
flow, highs on Wednesday will be around 5 degrees below normal.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/...
Expect an unsettled weather pattern through much of the long term
period.

The main weather feature to start the long term period will be a
stalled frontal boundary south of Long Island that will have a
series of lows traveling along it. The front then lifts northward as
a warm front sometime late Friday into Saturday then stalls
once again just north of the region. Again, as this front sits
north of the region, a series of lows will travel along this
boundary. This front finally moves east as a cold front
approaches early next week. High pressure finally returns for
the middle of next week.

As the front lifts north of the region late Friday into Saturday,
the airmass will become more tropical in nature with dewpoints
getting into the 60s for the weekend. In addition, precipitable
water values are forecast to reach 1.5 to 2 inches Friday into the
weekend. Heavy rain will be a possibility especially in any
thunderstorms for the weekend. Will continue to mention at least a
chance of thunder each afternoon and evening this weekend as surface
CAPE increases each afternoon, especially north and west of NYC.

Each day will have its chances for rain during the long term with
the most moisture in the Friday through Saturday timeframe. Highest
POPs during the long term are contained in this timeframe.

Temperatures through most of the period will be above normal except
for Friday.

&&

.AVIATION /20Z TUESDAY THROUGH SUNDAY/...
Significant thunderstorm impacts thru 00z.

Sct-isold tstms will be capable of developing at any time along
and w of the Hudson River. Otherwise, tstms will continue to
develop ewd towards the area this aftn and eve. Winds in excess
of 50 kt, hail and torrential rainfall can be expected in the
strongest storms.

MVFR or lower develops tngt behind the tstms, and continues thru
the rest of the taf period as rain develops during the day on
Wed. There is the potential for addition rain overnight tngt,
but again this is highly uncertain in the post convective
environment.

SW flow will increase thru 21z, then winds are expected to shift
to the n following the tstms. Significant variability in wind
direction and speed can be expected invof tstms. Winds settle to
nely overnight, then veer to the ene on Wed.

    ...NY Metro Enhanced Aviation Weather Support...

Detailed information, including hourly TAF wind component forecasts,
can be found at: http:/www.weather.gov/zny/n90

KJFK TAF Comments: Amendments possible for tstm timing.

KLGA TAF Comments: Amendments possible for tstm timing.

KEWR TAF Comments: Amendments possible for tstm timing.

KTEB TAF Comments: Amendments possible for tstm timing.

KHPN TAF Comments: Amendments possible for tstm timing.

KISP TAF Comments: Amendments possible for tstm timing.

.OUTLOOK FOR 18Z WEDNESDAY THROUGH SUNDAY...
.Rest of Wednesday...MVFR or lower with ene flow.
.Thursday...Mainly VFR.
.Friday...IFR or lower with -RA likely. ENE flow up to 30kt
possible.
.Saturday...MVFR or lower possible. ENE flow.
.Sunday...MVFR or lower possible.

&&

.MARINE...
A severe thunderstorm watch is in effect for all waters through
11 pm.

There is potential for strong to severe thunderstorms over the
waters this afternoon and evening. Significant wind gusts and
large hail will be possible.

Wind gusts on the ocean waters outside of any thunderstorms will
be around 25 kt. South-southwest flow ahead of the frontal
passage this evening will allow ocean seas to build to around 5
ft (mainly over the S 1/2 of the zones), so a Small Craft
Advisory remains in effect. On the non-ocean waters, gusts may
reach 20 kt this afternoon and evening.

By tomorrow morning, the front will stall south of the waters,
with initially light flow allowing seas to subside. Flow may
increase again from the northeast, though seas should remain
below SCA- levels.

Sub SCA conditions will continue Wednesday night through Friday
night. Seas then increase to 5 ft on the far eastern ocean
waters on Friday before subsiding below 5 ft Friday night. More
widespread 5 ft seas can be expected on the ocean waters
Saturday night through Monday.

&&

.HYDROLOGY...
Generally 1-1 1/2" of rain, with locally higher amounts is
expected from this afternoon through Wednesday. Currently, most
of this rain is expected to fall with showers and thunderstorms
this afternoon and evening.

While minor flooding of urban and poor drainage areas is the
main threat, the possibility of localized flash flooding,
especially over NE NJ/Lower Hudson Valley/SW CT/NYC cannot be
ruled out.

In addition, there is some uncertainty in the amount of rainfall
over the southern 1/2 of the area on Wednesday. Amounts
should largely remain less than 1/4 of an inch, though if the
system trends northward amounts may be higher.

Periods of heavy rain will be possible Friday through the
weekend. There is still a lot of uncertainty on where heaviest
rainfall will fall and confidence remains low in this time
period.

&&

.EQUIPMENT...
NYC NOAA Weather Radio Station KWO-35 (162.55 MHz) remains off
the air.

&&

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...None.
NY...None.
NJ...None.
MARINE...Small Craft Advisory until 6 AM EDT Wednesday for ANZ350-353-
     355.

&&

SYNOPSIS...MD
NEAR TERM...MD
SHORT TERM...MD
LONG TERM...BC
AVIATION...12
MARINE...MD
HYDROLOGY...MD
EQUIPMENT...
Hazardous weather outlook, May 15, 1:50 PM EDT, 3 hours 38 minutes before
Hazardous Weather Outlook
National Weather Service New York NY
150 PM EDT Tue May 15 2018

CTZ005>012-NJZ002-004-006-103>108-NYZ067>075-078>081-176>179-161700-
Northern Fairfield-Northern New Haven-Northern Middlesex-
Northern New London-Southern Fairfield-Southern New Haven-
Southern Middlesex-Southern New London-Western Passaic-
Eastern Passaic-Hudson-Western Bergen-Eastern Bergen-Western Essex-
Eastern Essex-Western Union-Eastern Union-Orange-Putnam-Rockland-
Northern Westchester-Southern Westchester-New York (Manhattan)-Bronx-
Richmond (Staten Island)-Kings (Brooklyn)-Northwestern Suffolk-
Northeastern Suffolk-Southwestern Suffolk-Southeastern Suffolk-
Northern Queens-Northern Nassau-Southern Queens-Southern Nassau-
150 PM EDT Tue May 15 2018

...SEVERE THUNDERSTORM WATCH 95 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for southern Connecticut,
northeast New Jersey and southeast New York.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
 conditions according to Standard Operating Procedures.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches...warnings and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

ANZ330-335-338-340-345-350-353-355-161700-
Long Island Sound East of New Haven CT/Port Jefferson NY-
Long Island Sound West of New Haven CT/Port Jefferson NY-
New York Harbor-Peconic and Gardiners Bays-
South Shore Bays from Jones Inlet through Shinnecock Bay-
Moriches Inlet NY to Montauk Point NY out 20 nm-
Fire Island Inlet NY to Moriches Inlet NY out 20 nm-
Sandy Hook NJ to Fire Island Inlet NY out 20 nm-
150 PM EDT Tue May 15 2018

...SEVERE THUNDERSTORM WATCH 95 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
 conditions according to Standard Operating Procedures.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches...warnings and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

In the hours before

Local storm report, May 15, 4:58 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
458 PM EDT TUE MAY 15 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0416 PM     TSTM WND GST     NEW WINDSOR             41.47N  74.04W
05/15/2018  M58 MPH          ORANGE             NY   MESONET

&&

AL
Local storm report, May 15, 5:04 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
504 PM EDT TUE MAY 15 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     TSTM WND DMG     1 SSW NEWBURGH          41.49N  74.03W
05/15/2018                   ORANGE             NY   TRAINED SPOTTER

            TREE DOWN ON PERSON ON ROBINSON AVENUE/9W NEAR THE NEW
            WINDSOR TOWN LINE. CPR IN PROCESS.

&&

FEB
Local storm report, May 15, 5:10 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
510 PM EDT TUE MAY 15 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0447 PM     TSTM WND DMG     NYACK                   41.10N  73.92W
05/15/2018                   ROCKLAND           NY   TRAINED SPOTTER

            TREES DOWN ON WIRES ON NORTH BROADWAY.

&&

FEB
Local storm report, May 15, 5:11 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NEW YORK NY
511 PM EDT TUE MAY 15 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     TSTM WND DMG     NEW WINDSOR             41.47N  74.03W
05/15/2018                   ORANGE             NY   TRAINED SPOTTER

            TREE ON CAR WITH PEOPLE TRAPPED ON ROUTE 300 NEAR NEW
            WINDSOR. CORRECTED FOR LOCATION

&&

CORRECTED COUNTY/STATE...LOCATION...FATALITIES...INJURIES...
REMARKS...

FEB
Local storm report, May 15, 5:24 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
524 PM EDT TUE MAY 15 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0447 PM     TSTM WND DMG     1 NNW CANDLEWOOD SHORES 41.49N  73.45W
05/15/2018                   FAIRFIELD          CT   TRAINED SPOTTER

            TREES DOWN NEAR CANDLEWOOD LAKE AND SQUANTZ POND NEAR
            THE SHERMAN LINE. ESTIMATED 70 MPH WINDS.

&&

FEB
Local storm report, May 15, 5:27 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
527 PM EDT TUE MAY 15 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     TSTM WND DMG     1 NNE HARRISON          40.75N  74.15W
05/15/2018                   HUDSON             NJ   TRAINED SPOTTER

            FALLEN TREE LIMB RESULTED IN ONE INJURY IN WEST HUDSON
            PARK.

&&

FEB

The office that day

Everything else NWS New York, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 15, 3:34 PM EDTSevere Thunderstorm WarningOKXGreater Bridgeport Planning Region, Naugatuck Valley Planning Region86 min
May 15, 4:40 PM EDTAreal Flood AdvisoryOKXGreater Bridgeport Planning Region, Lower Connecticut River Valley Planning Region, Naugatuck Valley Planning Region, Southeastern Connecticut Planning Region2 hr
May 15, 4:43 PM EDTTornado WarningOKXGreater Bridgeport Planning Region, Naugatuck Valley Planning Region32 min
May 15, 4:51 PM EDTSevere Thunderstorm WarningOKXGreater Bridgeport Planning Region, Lower Connecticut River Valley Planning Region, Naugatuck Valley Planning Region, Southeastern Connecticut Planning Region54 min
May 15, 5:07 PM EDTTornado WarningOKXLower Connecticut River Valley Planning Region, Naugatuck Valley Planning Region23 min
May 14, 10:05 PM EDTDense Fog AdvisoryOKXKings, Nassau, Queens, Suffolk5 hr
May 14, 10:09 PM EDTMarine Dense Fog AdvisoryOKX5 hr
May 15, 5:19 AM EDTMarine Dense Fog AdvisoryOKX5 hr
May 15, 3:57 PM EDTTornado WarningOKXOrange33 min
May 15, 4:06 PM EDTAreal Flood AdvisoryOKXOrange, Putnam, Rockland, Westchester114 min
May 15, 4:33 PM EDTAreal Flood AdvisoryOKXBronx, Kings, New York, Queens, Richmond, Westchester117 min
May 15, 4:35 PM EDTSpecial Marine WarningOKX85 min
May 15, 4:39 PM EDTSpecial Marine WarningOKX96 min
May 15, 5:03 PM EDTAreal Flood AdvisoryOKXNassau, Queens, Suffolk117 min
May 15, 5:27 PM EDTSpecial Marine WarningOKX2 hr
May 15, 6:24 PM EDTSpecial Marine WarningOKX48 min

Nearby

Severe Thunderstorm Warnings in New York, 2018Severe Thunderstorm Warnings in Connecticut, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.